# SDR ASOA02376

- Difficulty date: June 30, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 12019230003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE FUSELAGE EXTERNAL SKIN DOUBLER AT FRAME 21 HAD SEVERAL BULGES AND CRACKED RIVET HEADS BETWEEN STRINGERS 20 LEFT AND 21 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SKIN DOUBLER IAW ASA EO 120-52-0178.  THIS EO CONTAINS REPAIR SPECIFICATIONS FOR ASA EO120-53-0096, EST 246/95, 226/96, 283/96, 3431/00, SRM 51-00-00, AND SRM 53-00-00 AS REF.  (M)
